# SDR 98FDEA00639

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: Nr 2
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

98-244  WITH RT PACK ON, RT NR 2 BLD OPEN, LT PK OFF AND ALL OTHER BLDS CLOSED.  THE LWR AFT BODY O/H LIGHT CAME ON PER RED TABS.  LIGHT WENT OUT WHEN NR 1 ENG BLD AND LT PK WERE OPEN/TURN ON RESPECTIVELY.  FOUND LOOP PUSH DOWN CLOSE TO RT DUCT WORK.  REPOSITION LOOP AND ATTACH POINT.  OPER RT PK WITH DESCRIBE BLD SET AS ABOVE.  OPER CK NORM.  NO LEAKS DETECT.
